# SDR SWAA2025081399541

- Difficulty date: August 7, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 25,898 hours, 13,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AND AIRFRAME SIDE ASSIST HANDLES NEEDS SECURED.   SECURED L2 DOOR AND AIRFRAME SIDE ASSIST HANDLES IAW B737-800 AMM TASK 25-21-25-420-801.
